# SDR AALA202505204874

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 68,522 hours, 28,566 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3839001011
- Condition: Faulty
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING LANDING ROLL AFTER DISCONNECTING AUTO BRAKE SET AT 3 AIRCRAFT PULLED TO THE LEFT. RIGHT RUDDER INPUT REQUIRED, AT TIMES IT FELT AS IF THE LEFT RUDDER WAS "STICKING". REMOVED AND REPLACED STEERING VALVE, PER AMM 32-51-11-400-802. OPERTIONAL CHECKS AND LEAKS CHECK GOOD. ACCOMPLISHED TAXI CHECK RIDE, PER AMM 09-20-001. OPERTIONAL CHECK GOOD AT THIS TIME.
